# SDR F3LA200800172

- Difficulty date: April 6, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED CORROSION AROUND NUT PLATES AFT CARGO PIT FLOOR PROFILE BETWEEN C55 AND C56.  MAINTENANCE CUT OUT DAMAGED AREA, FABRICATED AND INSTALLED REPAIR DOUBLER IN ACCORDANCE WITH THE REQUIREMENTS OF SRM 51-35-00 AND SRM 51-42-11 PAGE 7.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
